# SDR UIEA2020022760331

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,035 hours, 17,808 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Knob
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION LANDING ALTITUDE SELECTOR KNOB STUCK( REMOVED AND REPLACED CABIN ALTITUDE CONTROL IAW AMM 21-31-01-004-001. OPS CK GOOD. )
